Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014 (2014), Article ID 873624, 15 pages
http://dx.doi.org/10.1155/2014/873624
Research Article

Linear Processes in Stochastic Population Dynamics: Theory and Application to Insect Development

1Departamento de Física, FCEN-UBA and IFIBA-CONICET, C1428EGA Buenos Aires, Argentina
2Centre for Mathematical Sciences, Lund University, P.O. Box 118, 221 00 Lund, Sweden

Received 15 August 2013; Accepted 23 October 2013; Published 17 February 2014

Academic Editors: S. Casado, W. Fei, and T. Nguyen

Copyright © 2014 Hernán G. Solari and Mario A. Natiello. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hernán G. Solari and Mario A. Natiello, “Linear Processes in Stochastic Population Dynamics: Theory and Application to Insect Development,” The Scientific World Journal, vol. 2014, Article ID 873624, 15 pages, 2014. doi:10.1155/2014/873624